MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number GTK17
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical.A follow-up report will be provided upon the completion of the investigation.
 
Event or Problem Description
Procedure performed: robotic total hysterectomy.Event description: tab came off and ended up in patient's abdomen.Piece was retrieved successfully.Just one piece came off the outer ring.Additional information obtained from account manager via email on 11dec2025: i have been working on gathering more information.I got some more intel but am still working to answer some of your questions.Lot #1550567 tab was located inside the patient¿s body.Case ¿ robotic total hysterectomy.I will let you know once i hear back from my contact.Additional information obtained from account manager via email on 15dec2025: i have attached two pictures of the alexis contained extraction system that had a tab break which can be seen in the photos.The surgeon who had this issue has not replied to emails but is in the or this week.My contact is going to speak with them to get more details to better answer your questions.Intervention: retrieved piece out of patient.Patient status: patient is ok.

Brand Name
ALEXIS CONTAINED EXTRACTION SYSTEM WITH KII BALLOON BLUNT TIP SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23883008
Report Number2027111-2025-00948
Device Sequence Number4671822
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public(01)20607915134826
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K211043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGTK17
Device Catalogue Number700315186
Device Lot Number1550567
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown